# SDR A6WA201240022

- Difficulty date: December 21, 2011
- Submitted: January 20, 2012
- Operation: Air carrier
- Aircraft: N432AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7257
- Aircraft time: 28,288 hours, 27,410 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Support Bracket
- Condition: Cracked
- Location: Lt Otbd Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT OTBD FLAP AT CENTER AFT FAIRING SUPPORT.  FAIRING BRACKET IS CRACKED.  R & R CRACKED FAIRING BRACKET IAW SRM 51-40-11 & 51-45-00.
